Julia lines of entire functions of slow growth

Authors

  • N. V. Zabolotskii

Abstract

We obtain sufficient conditions under which the Julia lines of entire functions of slow growth do not have finite exceptional values.

Published

25.06.2006

Issue

Section

Short communications

How to Cite

Zabolotskii, N. V. “Julia Lines of Entire Functions of Slow Growth”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 6, June 2006, pp. 829–834, https://umj.imath.kiev.ua/index.php/umj/article/view/3498.